Post Menopause?

by Elena
(Ontario, Canada)

Should I be using the cream every day? I am 32 years old and post menopause. My doctor has me on birth control to make sure my period still comes, as she feels the risk to health is great at my age if I don't get the period.

I am suffering form depression, irritability, dizziness, headaches, non existent libido, anxiety, nevousness, etc.

Thanks for replies.

Comments for Post Menopause?

Click here to add your own comments

Aug 12, 2009
Post Menopause?
by: Wray

Hi Elena. I'm a bit confused. You say you're post menopausal, but you are on birth control pills to make your period come?! Whether it was natural, or chemically or surgically induced, once in menopause you don't need periods. Contraceptive pills have many adverse affects too, please see this web page.

The symptoms you describe above all point to too much oestrogen and a lack of progesterone. Unfortunately the pill will not supply you with progesterone, only the synthetic version, plus a synthetic oestrogen. Please do the questionnaire we have on our web site to see if you do need progesterone. The questionnaire is in the right hand margin of this page.

You might like to look at the page we have on menopause too.

Take care, Wray

Sep 17, 2009
my struggles
by: Alicia

I have found my answer with bioidentical hormone therapy. I am 29, and was severely low levels of estrogen, progesterone and testosterone! I am now seeing a BodylogicMD physician, and he has done wonders. You may want to look into BHT instead of the birth control.
http://www.bodylogicmd.com/for-women/bioidentical-hormones-progesterone

Sep 28, 2009
What is the answer though?
by: jeannie

I am post menopausal and have started using bioidentical progesterone cream with amazing results. I am confused about the advice to abstain from using it one week a month as I do not have any natural monthly cycle anymore. I'm 55 years old and went into early menopause when I was in my mid forties, have not had a period for nearly ten years. Is there any reason not to use the cream on a continuous basis?

Oct 20, 2009
For Jeannie
by: Wray

It is confusing! In the fourteen years of using it I've used it daily, and have come to no harm. In fact I used it daily even during the peri-menopause years as my symptoms came back during the break, most unpleasant! The reasoning behind it is a possible build up of progesterone in the fatty layer below the skin. But this is just what's needed, as red blood cells take up the progesterone when passing through the capillaries. Please see this paper. Take care, Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone Therapy Home.


Search over 7,500 pages on this site...